# SDR DALA13028083151

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 23,383 hours, 12,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EXIT DOOR EMERGENCY EXIT LIGHT INOPERATIVE WHEN GEARS DOWN AND LOCKED.  RESET CIDS AND CYCLED EMERGENCY LIGHT SWITCH OPS NORMAL, THEN AFTER IAW AMM 33-51-00.  ACFT OK FOR SERVICE.
